# SDR HEEA078514

- Difficulty date: March 25, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 1,898 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 4596
- Condition: Burned Out
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT BURNED OUT. SCRAPPED LOCALLY AND REPLACED WITH SERVICEABLE LIGHT.
